I was on the Depo-Provera shot for 6 months how long after that would I start my period?

90 days. Depo is typically given once every 3 months for birth control because it has a 90 day therapeutic range. If you got the shot 2 times (at the beginning and 3 months later) you were covered for 6months.Then most women will ovulate and have a period in the 90 days after the last shot's therapeutic range. For example, #1 shot sept 1st, #2 shot dec 1st, then expect a period mar-may. Some start later.
Varies. It is different for everyone. Some women will have irregular bleeding for several months before resuming regular periods. In the past I have advised patients to go on a monthly birth control pill for a few cycles just to avoid this.

Related Questions

I was on the Depo-Provera shot for 3 months how long does it take for my period to come down?

Up to a year. Most women will get their period again within 6 months of stopping Depo-Provera provera (medroxyprogesterone). The manufacturer recommends you stop using this method of birth control a year before you plan to get pregnant however. The reason for this being that it can mess up the timing of periods for up to a year after stopping. Read more...

I got on the Depo-Provera shot almost two weeks ago. I got it a little after my period. How long many days does it take to be effective and work?

Depo and menses. The depo shot makes the lining thin and is a hormone injection that lasts up to 3 months. It should be effective with this cycle. Still, you may have irregular bleeding until your body gets adjusted but should still be protected during this time. Read more...

How long should a 16 years old girl have her period while on the Depo-Provera shot I want to know how long I should have my period for

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive, if you are not in the first few months of the depo shot, or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...

I recently stopped the depo-provera shot & my period is abnormally long. What should I do?

Long & short of it. The lining of the uterus grows significantly post Depo Provera (medroxyprogesterone) discontinuance and therefore the "longer" periods. While taking the shot the periods are "short" and sparse. Read more...